# SDR CA970612013

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YR2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Disconnected
- Location: Mlg
- Part time: 5,997 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS DESCENDING AND SELECTED GEAR BUT DID NOT GET A DOWN AND LOCKED SIGNAL.  VERIFICATION WAS CARRIED OUT FOR DOWN AND LOCKED AND AIRCRAFT LANDED.  INSPECTION FOUND THE CONNECTOR WIRE BUNDLE DISCONNECTED.  NO APPARENT REASON.
